| Model Number |
MN10200 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388)
| Date of Event |
10/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of the event is estimated.During processing of this incident, attempts were made to obtain complete patient information.
Event or Problem Description
It was reported the patient¿s ipg was unable to communicate with external devices.A manufacturer representative confirmed the issue and the ipg deemed inoperable.It is unknown if this occurred prematurely.Surgical intervention may be taken at a later date to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Additional Manufacturer Narrative